# SDR YENA201907270425

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 51,854 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REPORTED THAT DURING THE ACCOMPLISHMENT OF THE REF /3/ SB FOR INSPECTION OF THE TI- ANGLES BETWEEN THE BELLY FAIRING & KEEL BEAM SIDE PANEL (AS REQUIRED BY THE REF /4/ AD)– THAT ON THE RT SIDE THE TI-ANGLE AT FR 41-42 AND SHEAR PLATE WAS CRACKED. PER THE REF /3/ SB & REF /4/ AD INSTRUCTIONS – THIS CRACKED ANGLE WAS REPLACED, BUT DUE TO THE CRACK IN THE SHEAR PLATE WAS CONTACTED FOR FURTHER INSTRUCTIONS. PROVIDED THE REF /3/ TD – WHICH PROVIDES INSTRUCTIONS TO PERFORM CUTOUT IN THE SHEAR PLATE TO REMOVE THE CRACK DAMAGE, PERFORM NDT INSPECTIONS, MANUFACTURE AND INSTALL DOUBLER/FILLER, AND RESTORE SURFACE PROTECTION. ALL OTHER REQUIREMENTS OF THE REF /3/ SB AND REF /4/ AD REMAIN AND MUST BE COMPLETED. PROVIDED THE REF /2/ RDAS WHICH APPROVES THESE REPAIR INSTRUCTIONS, WITH A 6 MONTH LIMITATION FOR FURTHER DAMAGE TOLERANCE ANALYSIS (DTA) TO BE ACCOMPLISHED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAS WITHOUT DEVIATION. THIS EC A19-519-01 PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS. EC A19-519-02 IS ISSUED TO TRACK THE DTA, DUE WITHIN 6 MONTHS FROM REPAIR ACCOMPLISHMENT; THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS, IS VALID FOR 6 MONTHS, AND IS CLASSIFIED AS MAJOR.
